Algebraic differential equations with an integrating factor of Darboux type
Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 618-622
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_5_a7,
author = {M. V. Dolov and S. A. Chistyakova},
title = {Algebraic differential equations with an integrating factor of {Darboux} type},
journal = {Differencialʹnye uravneni\^a},
pages = {618--622},
year = {1997},
volume = {33},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_5_a7/}
}
M. V. Dolov; S. A. Chistyakova. Algebraic differential equations with an integrating factor of Darboux type. Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 618-622. http://geodesic.mathdoc.fr/item/DE_1997_33_5_a7/